# SDR CAL950602

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 0603 - CLE - ALL LANDING GEAR RED LIGHTS REMAINED ILLUMINATED AFTER TAKEOFF WITH THE GEAR HANDLE UP.  WHEN THE GEAR WAS EXTENDED FOR RETURN TO CLE, ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR LEVER SWITCH AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED IAW MM 32-60-00, PAGE 201.  OPERATION AND INDICATIONS CHECKED GOOD DURING GEAR SWING.  (M)
